# SDR CALA201906301084

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5823051320002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 CLEAT ST41R-40R HAS CORROSION A3NB-05-3-6013 PER HAECO LCQ NON ROUTINE 9293167 GENERATED BY N078625 REMOVED AND REPLACED CLEAT AT FRAME 32 BETWEEN STRINGER 40R TO S TRINGER 41R IAW A320 SRM 51-72-11-911-002.
